What causes hand tremors in teenagers?

Stress? . Tiredness, lack of sleep , stress, alcohol, etc are the commonest causes, but benign essential tremor can occur at any age and it is often familial.

Related Questions

What causes hand tremors?

Many. To mention few, parkinsonism, essential tremors, days tonic tremors, toxic tremors, psychogenic tremors etc etc. Read more...
Many causes. Hyperthyroidism, familial essential tremors, parkinson's disease, medications (e.g., depakote), too much caffeine, amphetamines, cerebellar problems (multiple sclerosis). I have even seen a local tremor associated with peripheral nerve weakness in an arm. There are treatments for all of the above. Read more...

Which herbs cause hand tremors?

None? I am not aware of any "herbs" causing a hand tremor. Unless you are taking an herbal that has a stimulant in it that may cause some tremor, i just don't know of any. So sorry! Read more...
Tremor. High amount of caffeine, thephylline ( tea), theobromine (chocolate) and other stimlants can accentuate tremor if the body isn used to it. Herbs rich in these xanthine alkaloids may also lead to tremor. Read more...

What is the cause for hand tremors?

Many causes. Hand tremors can have multiple causes. Genetic or "familial" tremors are, by far, one of the most common. Degenerative or metabolic neurological conditions along with medication side effects make up the vast majority of the other causes. Since tremors vary in their frequency (the speed of the tremor), their direction, their severity, and their course, a neurologist should perform an evaluation. Read more...
See below. 1. Essential tremors or parkinson's disease or diseases of cerebellum or certain drugs like asthma inhalers, depakote, and some others. Read more...

Is there a disease that causes both balance problems and hand tremors?

Many causes. It is important to get a thorough medical evaluation. If these are new problems that seem to be getting worse, then a detailed neurological evaluation would be appropriate. Side effects from medications, metabolic problems, toxic effects, liver and kidney disease can all cause similar problems. Discuss these with your doctor. Read more...